Sudafed Phenylephrine Night 24 Tablets *DELETED

$19.99

Ingredients

Day Tablets
Phenylephrine Hydrochloride 5mg per tablet
Paracetamol 500mg per tablet

Night Tablets
Phenylephrine Hydrochloride 5mg per tablet
Paracetamol 500mg per tablet
Chlorpheniramine Maleate 2mg per tablet

General Information

Sudafed PE Sinus Day/Night provides 24 hour sinus relief.

It conatins Phenylephrine Hydrochloride which is a decongestant that reduces the swelling (blocked nose) and secretions (runny nose) in the nasal passages and sinuses allowing the passages behind the nose and above the eyes to clear.

Also contains Paracetamol which  is an analgesic that relieves sinus and headache pain and also contains an ingreient called Chlorpheniramine whcih is an antihistamine that relieves allergy and hay fever symptoms.

24 Hour relief from nasal congestion, sinus pressure and headaches when taken as directed.
Day tablets – Fast relief from sinus congestion and pressure, plus headaches
Night tablets – relief from sinus congestion, pressure and runny nose so you can get the rest you need.

Lactose Free
Gluten Free
Alcohol Free
Saccharin Sodium Free

Size: 24 TabsIncorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Sudafed Phenylephrine Night 24 Tablets *DELETED”

Your email address will not be published. Required fields are marked *